I am 57 years old and suffer from Anxiety disorder, the doctor has pretty much kept it under control with medication. The last month or so I have been waking up with sore joints and muscles in my arms and knees and my hands have been tingling. I also have been waking up with headaches, dry mouth and burning eyes. I get at least 8 hours of sleep, though its not a deep sleep. And I noticed my energy level has dropped. I noticed also that sometimes in the middle of the day I feel shaky and have to drink or eat something before the shakiness goes away. And I have noticed that my urine is cloudy and sometimes has a smell. My doctor is on vacation so it will be awhile before I can see him. Does anyone have any ideas what might be causing this ? I have not changed any meds or taken anything different. I am wondering if this could be some form of Anxiety that I never had before ! Any help would be greatly appreciated.
Try scheduling an appointment at a local doctors office maybe with a nurse and ask them to check it out for you. Better to know whats happeneing now than wait until it get's worse. Is your diet and physical activity accurate on a daily basis of age?
Some things to consider, if your shakiness is releived by food it sounds like a blood sugar problem. Diabetes maybe or a UTI, urinary tract infection. You shouldn't wait to see your doctor even if its a UTI, go to a walk in clinic and have your urine tested. I have a kidney inf. right now and my symptoms are...fever and chills, abdominal pain, muscle aches, cloudy urine and nausea. And I just started urinating blood clots and pus. If your urone smells bad have it tested. A untreated UTI can get into your blood stream and make you r
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.